| Catalog Number |
01.18.431 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
01/23/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 30 january 2024: lot 2104350: (b)(4)items manufactured and released on 26-july-2021.Expiration date: 2026-07-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.
Event or Problem Description
At about 1 year 11 months after the primary, the patient came in reporting pain due to a potted stem and the cause of the potted stem is unknown.The surgeon revised the stem and head with competitor products.The surgery was completed successfully.